Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux
Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014), p. 1-24
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2014__132__1_0,
     author = {Adimurthi and Sundar Ghoshal, Shyam and Veerappa Gowda, G. D.},
     title = {Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {132},
     year = {2014},
     pages = {1-24},
     zbl = {06379712},
     mrnumber = {3276822},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__132__1_0}
}
Adimurthi; Sundar Ghoshal, Shyam; Veerappa Gowda, G. D. Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux. Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014) pp. 1-24. http://www.numdam.org/item/RSMUP_2014__132__1_0/

[1] Adimurthi - S.S. Ghoshal - G.D. Veerappa Gowda, Structure of the entropy solution of a scalar conservation law with strict convex flux, J. Hyperbolic Differ. Equ. 9 (2012), no. 4, 571–611. | MR 3021753 | Zbl 1272.35145

[2] Adimurthi - S.S. Ghoshal - G.D. Veerappa Gowda, Exact controllability of scalar conservation law with strict convex flux, Math. Control Relat. Fields 4 (2014), no. 4. | MR 3265821 | Zbl 06391986

[3] Adimurthi - S.S. Ghoshal - G.D. Veerappa Gowda, Optimal controllability for scalar conservation law with convex flux, J. Hyperbolic Differ. Equ. 11 (2014), no. 3, 477–491. | MR 3261300 | Zbl 06370063

[4] L. Ambrosio - N. Fusco - D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York, 2000. | MR 1857292 | Zbl 0957.49001

[5] L. Ambrosio - C. De Lellis, A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations. J. Hyperbolic Differ. Equ. 1 (2004), no. 4, 81–3826. | MR 2111584 | Zbl 1071.35032

[6] S. Bianchini - D. Tonon, SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian, J. Math. Anal. Appl. 391 (2012), no. 1, 190–208. | MR 2899848 | Zbl 1236.35018

[7] S. Bianchini, SBV regularity for scalar conservation laws, Preprint. | MR 3014552 | Zbl 1302.35245

[8] S. Bianchini - C. De Lellis - R. Robyr, SBV regularity for Hamilton-Jacobi equations in Rn. Arch. Ration. Mech. Anal. 200 (2011), no. 3, 1003–1021. | MR 2796136 | Zbl 1223.49039

[9] S. Bianchini, SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 1, 380–388. | MR 2921884 | Zbl 1265.35211

[10] S. Bianchini - L. Caravenna, SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension. Comm. Math. Phys. 313 (2012), no. 1, 133. | MR 2928217 | Zbl 1261.35089

[11] M.W. Botsko, An elementary proof of Lebesgue differentiation theorem, Amer. Math. Monthly 110 (2003), no. 9, 834–838. | MR 2024753 | Zbl 1043.26003

[12] L.C. Evans, Partial differential equations, Graduate studies in Mathematics, vol. 19, AMS 1998. | Zbl 0902.35002

[13] L.C. Evans - R.F. Gariepy, Measure theory and fine properties of functions, CRC Press, 1992. | MR 1158660 | Zbl 06413063

[14] S. N. Kruzkov, First order quasilinear equations with several independent variables. Mat. Sb. (N.S.) 81 (123), 1970, 228255; English translation in: Math. USSR-Sb. 10 (1970), no. 2, 217–243. | MR 267257 | Zbl 0215.16203

[15] R. Robyr, SBV regularity of entropy solutions for a class of genuinely nonlinear scalar balance laws with non-convex flux function. J. Hyperbolic Differ. Equ. 5 (2008), no. 2, 449–475. | MR 2420006 | Zbl 1152.35074

[16] D. Tonon, Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to convection theory and sticky particles, Riv. Mat. Univ. Parma (N.S.) 3 (2012), no. 1, 163–175. | MR 2976427 | Zbl 06119923